# SDR 97ZZZX603

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101LJ
- Make and model: Piper PA-31-310
- Aircraft serial: 31267
- Engine: Lyc TIO540A2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Failed
- Location: Turbo
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON A FLIGHT FROM FBXS TO ARCTIC VILLAGE, THE PILOT LOST MANIFOLD PRESSURE AND OIL PRESSURE.  THE PILOT THEN SHUT DOWN THE LEFT ENGINE IN-FLIGHT AND LANDED AT ARCTIC VILLAGE.  AFTER LANDING, IT WAS DETERMINED THE OIL LINE FROM THE TURBO WASTEGATE WAS BROKEN BEHIND THE FITTING CAUSING LOSS OF OIL.  THIS RESULTED IN A CORRESPONDING LOSS OF OIL AND MANIFOLD PRESSURE.
